Jump to content

Search the Community

Showing results for tags 'physical activity'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Dear SA members September 1, 2017 will mark one year of full withdrawal from Lexapro. ( I withdrew completely after 9 months of gradual tapering, after which I had very bad WD symptoms for about 10 months. please see my signature). I am very happy to say that things have gotten much much better, and that one year after full withdrawal I am almost symptom free! All the symptoms I had, waves, zaps, anxiety attacks, feelings of doom, insomnia, sweats, depression, are all but gone. I am enjoying a feeling of stability and well being for the first time in a couple of years.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy